# SDR USAA951314

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH GOUGE IN OUTER SKIN OF AFT CARGO DOOR TOP AFT CORNER OF DOOR (6 INCH BY 6 INCH DOUBLER).  INSTALLED EXT SKIN DOUBLER, REPAIRED PER SRM 52-00-3.  (M)
